# SDR DALA2016050403614

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1419
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN 1419 BETWEEN LONG 1 AND 2 RT AT AAC.  AREA WAS REPAIRED I IAW ETI-88-16-152, REV. 1 AND ER/A 545106-14AD REV ORIGINAL.
